# SDR AALA202109214654

- Difficulty date: September 4, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 69,592 hours, 31,790 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209300000
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF FLOOR BEAM AT FR70-5 IN, WL -500, AND BL -765, MEASURING L=0.5 IN, W=0.5 IN, D=0.025 IN. REPLACED FLOOR BEAM WITH NEW IAW SRM 51-72-11.
